# SDR C2XA98CL038

- Difficulty date: May 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15932
- Make and model: Emb EMB-145
- Aircraft serial: 145015
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 23092800503
- Condition: Failed
- Location: Rt Mlg Unlock
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE - FLT 4032 - CREW REPORTED THAT UPON TAKEOFF THE RIGHT MAIN LANDING GEAR FAILED TO RETRACT.  THE AIRCRAFT RETURNED TO FIELD WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT THEN REMOVED AND REPLACED THE RIGHT MAIN LANDING GEAR UNLOCK ACTUATOR IAW EMB145 MM 32-33-09, OPERATIONAL AND LEAK CHECKS WERE SATISFACTORY.  AIRCRAFT RELEASED FOR SERVICE.  (M)
